Im sleeping at night ... my diet is ... well as good as i can be!there's nothing new gone in to my diet!!
Im starting to think it might be my eyes
Maybe i should get them tested?!
Hints or tips on how to get rid of them with out painkillers!
Id say if i was tested at this stage for anything my blood
would show up with nothin but painkillers in it!!
Does anyone suffer for them?!?!
im suffering from real bad heads since last friday ...
I know i know i should go to the doctor ! but Fifty Euro for head aches gives me a head ache
Hi cutie, I feel your pain!
I get headaches almost every day, but I do find that drinking a lot of water can help.
Also - it could be to do with your teeth. I know that when my wisdom teeth start making an appearance, it's my head that hurts!
ya i thought i was a freak and i was the only person who suffered with head aches every day !!
Ok well i have my wisdom teeth so im ok there!!
But i will take the water tip in to account !!
Cutie, do you find yourself squinting at all? To be on the safe side, i would get your eyes tested because if it is your eyes, the longer you leave them, the worse your eyesight can get, trust me i know from experience... good luck
not so much ... but it does take a while for things to come clear when i first look ...a balls!!! hey glasses could make me look sexy or something
yea looks like ill be gettin them tested along wit a trip to the doctor !! damn health !!
[quote="madhatter":3lfgc481]Cutie, do you find yourself squinting at all? To be on the safe side, i would get your eyes tested because if it is your eyes, the longer you leave them, the worse your eyesight can get, trust me i know from experience... good luck[/quote:3lfgc481]
I second this. I suffer with dreadful headaches and just hate to hear of anyone else with them as I wouldnt wish it on anyone. Go get your eyes checked. My H2B started getting frequent headaches so I made him get his eyes tested and he has to wear glassed for computer and driving. He hated getting them but doesnt mind at all now. And I must say, he looks damn sexy in them
Thanks Girlies!!! xxxxx
If you have too much oestrogen in your pill you can get bad headaches in your off week. This was happening to me and my doctor changed my pill. Fingers crossed that will sort the problem.
I get them a lot too and got my eyes tested, it wasnt that. I do find drinking a lot of water helps.